Last night my wife had an argument with me, and out of frustration she had consumed 21 femilon (contraceptive pill) together. Her periods are due on 8th April. She has been detected of PCOS. And we were family planning this time during her fertility period. Is it going to affect her? Is it goining to affect if she had conceived? She was having Evacure pills .
Doctor Answers (1) on Contraceptive pills
Hello, Birth control pill contain hormones such as estrogen and progestin and excessive ingestion of the pills can result in relatively minor symptoms - usually there are no serious problems associated with the ingested of many birth control pills at one time. The type and severity of symptoms varies depending on the amount of chemical involved and the nature of the exposure. Symptoms include, Excessive menstrual bleeding, skin rash, mental changes etc. Treatment is Decontamination, symptomatic and supportive measures. Consult a general physician.
Flag this answer
0/1 people found this helpful
Was this answer helpful?